# SDR DALA2016031401916

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 69,384 hours, 51,835 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSEWHEEL STEERING REQUIRES EXCESSIVE FORCE ON TAXI.  DURING TAKEOFF ROLL, ACFT VEERED TO THE LT AT APPROXIMATELY 80 KTS.  POWER SETTING WAS EVEN AND NO TRANSWIND PRESENT.  REPLACED BOTH NOSE TIRES, CHECKED SPEED BRAKES,  REPLACED LT AND RT NOSE WHEEL STEERING ACTUATORS, REPLACED STEERING CONTROL VALVE AND STEERING BYPASS RELIEF VALVES, ADJUSTED CABLES. TAXIIED ACFT, CHECKED OK.
